# SDR 06FDEA2968

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 38,289 hours, 26,259 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Part serial: MX333822B
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR UP DURING FLAP RETRACTION, HYD SYSTEM-A BEGAN DECREASING TOWARD ZERO.  RAN CHECK LIST AND LEAK DIDN'T STOP.  INSTALLED NEW OUTBD FLAP HYD PUMP PER M/M 27-51-062-4.  REPLACED NR 1 AND NR 2 ENG CASE DRAIN FILTERS PER M/M 29-11-041-2, NO CONTAMINATION IN FILTER.  SERVICED A-SYSTEM HYDRAULICS PER M/M 12-12-000-2 AND OPS CHECKED ALL FLIGHT CONTROLS WITH NO LEAKS NOTED.  GROUND RAN NR 1 AND NR 2 ENGINES PER JRH AND ALL OPS NORMAL.  OFF MFG MS9-3911-30ZE-4C, ON MFG MS9-3911-30ZE4C.
